Asymptotics of the Bergman function for semipositive holomorphic line bundles

Koji Cho, Joe Kamimoto, Toshihiro Nose

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

In this paper, an asymptotic expansion of the Bergman function at a degenerate point is given for high powers of semipositive holomorphic line bundles on compact K̈ahler manifolds, whose Hermitian metrics have some kind of quasihomogeneous properties. In the sense of pointwise asymptotics, this expansion is a generalization of the expansion of Tian- Zelditch-Catlin-Lu in the positive line bundle case.

元の言語英語
ページ(範囲)349-382
ページ数34
ジャーナルKyushu Journal of Mathematics
65
発行部数2
DOI
出版物ステータス出版済み - 11 12 2011

Fingerprint

Line Bundle
Compact Manifold
High Power
Asymptotic Expansion
Metric
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Asymptotics of the Bergman function for semipositive holomorphic line bundles. / Cho, Koji; Kamimoto, Joe; Nose, Toshihiro.

:: Kyushu Journal of Mathematics, 巻 65, 番号 2, 12.11.2011, p. 349-382.

研究成果: ジャーナルへの寄稿記事

@article{7635b32f277646b281e849566f1697e8,
title = "Asymptotics of the Bergman function for semipositive holomorphic line bundles",
abstract = "In this paper, an asymptotic expansion of the Bergman function at a degenerate point is given for high powers of semipositive holomorphic line bundles on compact K̈ahler manifolds, whose Hermitian metrics have some kind of quasihomogeneous properties. In the sense of pointwise asymptotics, this expansion is a generalization of the expansion of Tian- Zelditch-Catlin-Lu in the positive line bundle case.",
author = "Koji Cho and Joe Kamimoto and Toshihiro Nose",
year = "2011",
month = "11",
day = "12",
doi = "10.2206/kyushujm.65.349",
language = "English",
volume = "65",
pages = "349--382",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Asymptotics of the Bergman function for semipositive holomorphic line bundles

AU - Cho, Koji

AU - Kamimoto, Joe

AU - Nose, Toshihiro

PY - 2011/11/12

Y1 - 2011/11/12

N2 - In this paper, an asymptotic expansion of the Bergman function at a degenerate point is given for high powers of semipositive holomorphic line bundles on compact K̈ahler manifolds, whose Hermitian metrics have some kind of quasihomogeneous properties. In the sense of pointwise asymptotics, this expansion is a generalization of the expansion of Tian- Zelditch-Catlin-Lu in the positive line bundle case.

AB - In this paper, an asymptotic expansion of the Bergman function at a degenerate point is given for high powers of semipositive holomorphic line bundles on compact K̈ahler manifolds, whose Hermitian metrics have some kind of quasihomogeneous properties. In the sense of pointwise asymptotics, this expansion is a generalization of the expansion of Tian- Zelditch-Catlin-Lu in the positive line bundle case.

UR - http://www.scopus.com/inward/record.url?scp=82355161246&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=82355161246&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.65.349

DO - 10.2206/kyushujm.65.349

M3 - Article

AN - SCOPUS:82355161246

VL - 65

SP - 349

EP - 382

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -